Search Discussions

Main Content

  • pickykimmy
    Hi:

    I am brand new on here so if I break any rules, please be kind. I have had MS for the past 15 years. I have been on Copaxone for just as long with what I think are great results. About 3 years ago I noticed my hair thinning. To look at me you wouldn't notice right off, but I certainly do. I have heard of others with MS complaining of the same thing. Now I know I am not a spring chicken anymore, but I'm not 90 either. Anyone able to share about this?
  • Julie120
    Hi,
    If you are over 40, unfortunately hair loss is a part of growing older, especially if you are in perimenopause.  My hair started thinnning then and really fell out tremendously when I was diagnosed with MS two years ago and started Tecfidera.  It still periodically falls out a lot every 6 months or so from the drugs (not a commonly known side effect to Tecfidera).  I've seen a dermotologist about it and he said hair falls out due to two things: drugs or age.
     
  • broganrandall
    Synthetic wigs are the best, my cousin is going through cancer. I purchased lace front wig for her and it works beautifully. Its been 6 months since the purchase, honey colour hasn't faded away and it is still as silky as it was at first.